# SDR DALA2021081004566

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 68,222 hours, 31,459 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Main Braking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 ON LANDING AT APPROX. 80-100 KTS, BRAKES GRABBED AND SWERVED LEFT SHORTLY THEREAFTER RECEIVED ECAM BRAKES AUTO BRK FAULT - BRAKES RELEASED BRAKES SYS 2 FAULT. CORRECTIVE ACTION: REINSTALLED AND TORQUED ELECTRICAL CONNECTORS PER A320 AMM 32-42. BITE CK GOOD. OK FOR SERVICE. (7830676)
